Information Complexity of Monte Carlo Integration in Multivariate Functions with Mixed Smothness

Abstract:

Article Preview

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

1321-1324

DOI:

10.4028/www.scientific.net/AMM.128-129.1321

Citation:

L. Q. Duan and P. X. Ye, "Information Complexity of Monte Carlo Integration in Multivariate Functions with Mixed Smothness", Applied Mechanics and Materials, Vols. 128-129, pp. 1321-1324, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.